TITLE

Emergency medicine

PUB. DATE
August 1997
SOURCE
Clinical & Investigative Medicine;Aug97 Supplement, Vol. 20, pS15
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
Presents an abstract of the research manuscript `Inaccuracies in the Compendium of Pharmaceuticals and Specialities (CPS) of recommendations for overdose management,' by D.J. Pringle and R.V. Gerace from the University of Western Ontario. CPS book.
ACCESSION #
9708235834

 

Related Articles

  • Patterns of rates of mortality from narcotics and cocaine overdose in Texas, 1976-87. Harlow, Kirk C. // Public Health Reports;Sep/Oct90, Vol. 105 Issue 5, p455 

    Describes the patterns of mortality rates from narcotics and cocaine overdose in Texas from 1976 to 1987. Study organization and data; Sex-specificity of mortality rates; Occupational mortality.

  • Alarming rise in fatal overdoses in Estonia. Denissov, Gleb; Tõnisson, Mailis; Tuusov, Jana; Giraudon, Isabelle // Drugnet Europe;Jan-Mar2014, Issue 85, p2 

    The article offers information related to increased death due to overdose in Estonia, role of fentanyl and its derivatives in overdose death and initiation of overdose prevention programme initiated by the nation.

  • GHB how B.A.D is it? Everson, Jeff // Joe Weider's Muscle & Fitness;Nov97, Vol. 58 Issue 11, p156 

    Examines the dangers associated with Gamma-hydroxybutyrate (GHB), a drug used by bodybuilders for the improvement of their physique. Information on Dave, a guy who overdosed on the drug; Discussion on the side effects of GHB; Information on the indigenous use of the drug.

  • Suicide.  // Youth Studies Australia;Autumn1993, Vol. 12 Issue 1, p13 

    Summarizes a report on overdose admissions by the Princess Alexandra Hospital in Brisbane, Queensland, as reported in the January 4, 1993 issue of `Telegraph Mirror.'

  • Ziprasidone overdose/other neuropsychotherapeutics.  // Reactions Weekly;3/20/2010, Issue 1293, p50 

    The article describes the case of a 55-year-old woman who developed torade de pointes (TdP) following intentional ingestion of ziprasidone overdose.

  • Doxylamine overdose.  // Reactions Weekly;8/20/2011, Issue 1365, p19 

    The article describes the case of a 37-year-old woman who was hospitalised two hours after ingesting 26 doxylamine 25 milligrams (mg) tablets.

  • INTOXICATIONS BY DRUGS WITH ANALGESIC EFFECT IN CHILDREN HOSPITALIZED IN CHILDREN'S FACULTY HOSPITAL IN BRATISLAVA IN YEARS 1996-2005. Ondriasova, Elena; Harcarova, Anna; Chovancova, Iveta; Plackova, Silvia; Benedekova, Marta; Kovacs, Laszlo; Riedel, Rudolf; Kuzelova, Magdalena // Biomedical Papers of the Medical Faculty of Palacky University i;2007, Vol. 151, p66 

    An abstract of the medical research "INTOXICATIONS BY DRUGS WITH ANALGESIC EFFECT IN CHILDREN HOSPITALIZED IN CHILDREN'S FACULTY HOSPITAL IN BRATISLAVA IN YEARS 1996-2005," by Elena Ondriasova, Anna Harcarova, Iveta Chovancova, Silvia Plackova, Marta Benedekova, Laszlo Kovacs, Rudolf Riedel and...

  • Complexity of risk determination. Latowsky, Mark // CMAJ: Canadian Medical Association Journal;2/1/2005, Vol. 172 Issue 3, p309 

    Presents a letter to the editor in response to the article "Determinants of Overdose Incidents Among Illicit Opioid Users in 5 Canadian cities," by Benedikt Fischer and associates.

  • OVERDOSE! Faloon, William // Life Extension;Mar2003, Vol. 9 Issue 3, p13 

    Examines chronic overdosing of prescription drugs in the U.S. Examples of prescription drugs which have been abused; Danger in the use of prescription drugs; Use of alternate day rather than daily dosing to save money. INSETS: SAVING MONEY WITH ALTERNATIVE DAY RATHER THAN DAILY DOSING;SAVE...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics